Alert archive / Michigan / Gale Warnings in 2013

Gale Warning 8, NWS Grand Rapids, MI

March 18, 2013

NWS Grand Rapids, MI issued this gale warning at Mar 18, 2013, 3:09 AM EDT. It took effect at Mar 18, 2013, 10:00 PM EDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2013, 3:09 AM EDT (07:09 UTC)
In effect from
Mar 18, 2013, 10:00 PM EDT
Expired
Mar 19, 2013, 8:02 PM EDT
In force
22 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WHUS73 KGRR 180709
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
309 AM EDT MON MAR 18 2013

LMZ844>849-181515-
/O.NEW.KGRR.GL.W.0008.130319T0200Z-130320T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
309 AM EDT MON MAR 18 2013

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT
TUESDAY. 

* WINDS...INCREASING TO 35 KNOT WEST GALES TONIGHT THROUGH TUESDAY.

* WAVES...BUILDING TO 8 TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
7 follow-up statements
598 
WHUS73 KGRR 181409
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1009 AM EDT MON MAR 18 2013

LMZ844>849-182215-
/O.CON.KGRR.GL.W.0008.130319T0200Z-130320T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1009 AM EDT MON MAR 18 2013

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT TUESDAY...

* WINDS...INCREASING TO 35 KNOT WEST GALES TONIGHT THROUGH 
  TUESDAY.

* WAVES...BUILDING TO 8 TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO
033 
WHUS73 KGRR 181855
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
255 PM EDT MON MAR 18 2013

LMZ844>849-190300-
/O.CON.KGRR.GL.W.0008.130319T0200Z-130320T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
255 PM EDT MON MAR 18 2013

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT TUESDAY...

* WINDS...INCREASING TO 35 KNOT WEST GALES TONIGHT THROUGH 
  TUESDAY. 

* WAVES...BUILDING TO 8 TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO
830 
WHUS73 KGRR 190319
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1119 PM EDT MON MAR 18 2013

LMZ844>849-191130-
/O.CON.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1119 PM EDT MON MAR 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY...

* WINDS...WEST TO 30 KNOTS BECOMING GALES TO 35 KNOTS TOWARD
  DAYBREAK AND CONTINUING ON TUESDAY. 

* WAVES...6 TO 10 FEET BUILDING TO 9 TO 13 FEET TOWARD DAYBREAK.
  10 TO 15 FEET ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JK
119 
WHUS73 KGRR 190815
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
415 AM EDT TUE MAR 19 2013

LMZ844>849-191615-
/O.CON.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
415 AM EDT TUE MAR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...WEST GALES TO 35 KNOTS TODAY...BECOMING WEST NORTHWEST
  TO 30 KNOTS TONIGHT.

* WAVES...8 TO 13 FEET TODAY...5 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JK
518 
WHUS73 KGRR 191414
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1014 AM EDT TUE MAR 19 2013

LMZ844>849-192215-
/O.CON.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1014 AM EDT TUE MAR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...WEST GALES TO 35 KNOTS TODAY...BECOMING WEST NORTHWEST 
  TO 30 KNOTS TONIGHT. 

* WAVES...8 TO 13 FEET TODAY...5 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO
737 
WHUS73 KGRR 191938
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
338 PM EDT TUE MAR 19 2013

LMZ844>849-200000-
/O.CON.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
338 PM EDT TUE MAR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...WEST GALES TO 35 KNOTS INTO THIS EVENING...BECOMING WEST
  NORTHWEST TO 30 KNOTS LATER TONIGHT.

* WAVES...5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO
671 
WHUS73 KGRR 200002
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
802 PM EDT TUE MAR 19 2013

LMZ844>849-200815-
/O.CAN.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/
/O.NEW.KGRR.SC.Y.0026.130320T0002Z-130321T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
802 PM EDT TUE MAR 19 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST TO NORTHWEST WINDS OF 20 TO 30 KNOTS CAN BE
  EXPECTED ON LAKE MICHIGAN MUCH OF THE TIME FROM TONIGHT THROUGH
  WEDNESDAY NIGHT.

* WAVES...WAVES WILL ONLY GRADUALLY SUBSIDE FROM 7 TO 11 FEET
  TONIGHT TO 4 TO 6 FEET BY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Mar 17, 11:58 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Mar 17, 11:58 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1158 PM EDT SUN MAR 17 2013

.SYNOPSIS...
ISSUED AT 340 PM EDT SUN MAR 17 2013

LOW PRESSURE WILL BRING A MIXED BAG OF PRECIPITATION ON MONDAY
WITH SNOW AND RAIN CHANGING TO LAKE EFFECT SNOW SHOWERS MONDAY
NIGHT. COLD AND WINDY WEATHER WITH LAKE EFFECT SNOW SHOWERS WILL
CONTINUE FOR MUCH OF THE WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 340 PM EDT SUN MAR 17 2013

IMPACTS IN THE NEAR TERM WILL INCLUDE STRONG WINDS MONDAY NIGHT
INTO WEDNESDAY ALONG WITH SOME ACCUMULATIONS OF LAKE EFFECT SNOW.
THE STORM TOMORROW LOOKS TO HAVE MINIMAL IMPACTS AS SFC TEMPS
SHOULD PRECLUDE MUCH IN THE WAY OF ACCUMULATIONS ON ROADS.

FOR TONIGHT...DECIDED TO KEEP THE DRY FORECAST BASED ON RADAR
TRENDS AND 12Z GUIDANCE...AS THE NORTHERN EDGE OF THE WEAKENING
SOUTHERN STREAM SFC LOW SHOULD NOT ARRIVE ACROSS THE SOUTHERN
FORECAST AREA UNTIL AFTER 12Z MONDAY.

MODEL SOUNDINGS AND THICKNESSES SUGGEST MID LEVEL WARM ADVECTION
WILL BE STRONG ENOUGH TO CHANGE THE SNOW OVER TO SLEET OR FREEZING
RAIN EARLY TOMORROW MORNING BUT THE WINDOW FOR ICING IS RATHER
NARROW AS SFC TEMPS ARE PROGGED TO GO ABOVE FREEZING BY 15Z ACROSS
THE SOUTHERN FORECAST AREA. WILL HAVE TO WATCH THIS OF COURSE BUT
AT THIS POINT IT SEEMS IMPACTS WILL BE NEGLIGIBLE. FURTHER NORTH
SOME LIGHT ACCUMS ARE POSSIBLE ACROSS ROUGHLY THE NORTHERN THIRD
OF THE FORECAST AREA BEFORE THE DRY SLOT WORKS IN DURING THE EVENING.

COLD AIR RUSHES IN AS THE NORTHERN AND SOUTHERN STREAM LOWS
CONSOLIDATE AND THE WINDS CRANK UP. MAY NEED A WINTER WEATHER
ADVISORY FOR THE COMBINATION OF LAKE EFFECT SNOW AND HIGH WINDS.
EXPECT ACCUMS IN THE 2 TO 5 INCH RANGE ACROSS THE WESTERN HALF OF
THE CWA FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. EXPECT FROM 35 TO
40 MPH WIND GUSTS DURING THAT TIME AS MODELS SHOW 35 KNOT WINDS IN
THE MIXING LAYER ALL DAY TUESDAY.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 340 PM EDT SUN MAR 17 2013

THE EXTENDED PERIOD LOOKS VERY COLD...AT LEAST THE BEGINNING PART. A
STRONG SURGE OF ARCTIC AIR WILL BE FLOWING INTO THE REGION EARLY
WEDNESDAY AND CONTINUE INTO THURSDAY. TEMPS LIKELY WON/T MOVE MUCH
WEDNESDAY. SEVERAL MODELS POINT TOWARD H8 TEMPS NEAR -17C. WENT A
COUPLE OF DEGREE BELOW MOST GUIDANCE. PRETTY CONFIDENT WE/LL SEE
HIGHS IN THE MID 20S. A 20-25MPH WIND WILL CREATE WIND CHILLS AROUND
5 TO 10 ABOVE WEDNESDAY...A FAR CRY FROM THE 80S WE SAW LAST YEAR.
AS INVERSION HEIGHTS RISE TO AROUND 8K FT...WE/LL SEE SHSN DEVELOP.
COULD BE A FEW INCHES OF ACCUMULATION. THE HIGHER SUN ANGLE AT THIS
TIME OF YEAR WILL TEND TO BREAK UP BANDING RESULTING IN A MORE
CELLULAR LOOK TO THE SHSN. THIS WILL CUT BACK ON ACCUMS A BIT BUT
PROBABLY SCATTER IT OVER A LARGER AREA.

BOUNDARY LAYER TEMPS WILL STILL SUPPORT SHSN THURSDAY. HOWEVER AS
WINDS TURN MORE TO A NWLY DIRECTION...THE ERN CWA WILL SEE SHSN
DIMINISH AND SO WE CUT BACK POPS SIGNIFICANTLY. BY THURSDAY NIGHT
MOST OF THE SHSN WILL BE OVER EXCEPT FOR POSSIBLY THE LAKE SHORE AND
EVEN THERE IT SHOULDN/T BE MUCH. FRIDAY THROUGH SUNDAY LOOKS
BASICALLY DRY AS WEAK RIDGING MOVES IN. HOWEVER THE GFS SHOWS
ANOTHER CLIPPER MOVING THROUGH THE FLOW TOWARD THE GREAT LAKES
SUNDAY AND SO WE MAY NEED TO ADD SOME PCPN TO THE GRIDS EVENTUALLY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1158 PM EDT SUN MAR 17 2013

THE VFR CONDITIONS WILL CONTINUE THROUGH SUNRISE MONDAY MORNING.
THEN THE PRECIPITATION FROM INDIANA AND ILLINOIS WILL MOVE IN FROM
THE SOUTH BETWEEN 12Z AND 15Z... THEN CONTINUE MOST OF THE DAY
LIGHT HOURS BEFORE THE FRONTAL SYSTEM SWEEPS THROUGH LATE IN THE
DAY ENDING THE PRECIPITATION. I EXPECT CIGS AND VSBY TO BECOME
LIFR BY LATE IN THE DAY DUE TO PRECIPITATION FOG AND LOW CLOUDS.

IT NOW LOOKS MORE LIKE MKG AND GRR WILL MOSTLY BE SNOW... LAN WILL
BE SNOW TO RAIN WHILE AZO...BTL AND JXN WILL BE MOSTLY RAIN BUT
COULD SEE AN HOUR OR TWO FOR SNOW OF EVEN FREEZING RAIN IF THE
PRECIPITATION STARTS EARLY ENOUGH (CLOSER TO 12Z).

ONCE THE FRONT COMES THROUGH IT WILL BECOME WINDY...CIGS WILL LIFT
TO MVFR / FUEL ALTERNATES NEEDED WHILE THE VSBY WILL BECOME VFR
(AFTER 00Z). THE LAKE EFFECT SNOW SHOWERS WILL DEVELOP AFTER 06Z
TUESDAY.

&&

.MARINE...
ISSUED AT 340 PM EDT SUN MAR 17 2013

WILL PROBABLY NEED A GALE WARNING FOR MONDAY NIGHT. HELD OFF ON
ANY HEADLINES FOR NOW AS THIS MIGHT BE A QUICK TRANSITION FROM
NEAR OR BELOW SMALL CRAFT CONDITIONS TO GALE WARNING CRITERIA
MONDAY EVENING AS THE LOW STRENGTHENS AND THE SFC PRESSURE
GRADIENT TIGHTENS.

&&

.HYDROLOGY...
ISSUED AT 340 PM EDT SUN MAR 17 2013

OVERALL TREND WILL BE FOR FALLING RIVER STAGES AS QPF THE NEXT FEW
DAYS SHOULD NOT BE TOO HEAVY AND MUCH OF IT WILL BE IN THE FORM OF
SNOW...ESPECIALLY ACROSS THE MUSKEGON AND PERE MARQUETTE BASINS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...93
AVIATION...WDM
HYDROLOGY...OSTUNO
MARINE...OSTUNO
Hazardous weather outlook, Mar 17, 5:33 AM EDT, 21 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
533 AM EDT SUN MAR 17 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-180945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
533 AM EDT SUN MAR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WINTRY MIX MONDAY COULD LEAD TO SOME HAZARDOUS TRAVEL
CONDITIONS. ADDITIONAL LAKE EFFECT SNOW SHOWERS FOR THE REMAINDER
OF THE WEEK COULD CAUSE PERIODS OF SLICK TRAVEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-180945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
533 AM EDT SUN MAR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT MONDAY NIGHT.
THE HAZARDOUS BOATING CONDITIONS WILL THEN PERSIST FOR MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 3:17 AM EDTLake Effect Snow AdvisoryGRRAllegan, Barry, Kalamazoo, Kent, Lake, Mason and 5 more40 hr

Nearby

Gale Warnings in Michigan, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.